# SDR SWIA202053583

- Difficulty date: September 17, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL ABOVE FLOOR HAS NUMEROUS CORROSION FROM FS 499.00 TO FS 544.00.  C-CHECK RO 10/20/2020.  REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FS 499.00 TO FS 544.00 USING TOOL TUC8498 DUE 31-AUG-21, REF CRJ-200-AMM PROCEDURE 3A STEPS 1-9.  SEE CONTINUATION CARD FOR DETAILS.
